Next Article in Journal
The Darboux Trihedrons of Regular Curves on a Regular Time-Like Surface
Previous Article in Journal
On a New Solution of Fractional Differential Equation Using Complex Transform in the Unit Disk
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2014, 19(2), 161-171; doi:10.3390/mca19020161

Approximate Solutions for Coupled Systems of Nonlinear PDEs Using the Reduced Differential Transform Method

Department of Mathematics and Statistics, Jordan University of Science and Technology, Irbid, 22110, Jordan
Published: 1 August 2014
Download PDF [561 KB, uploaded 1 March 2016]

Abstract

In this paper, we are concerned with finding approximate solutions to systems of nonlinear PDEs using the Reduced Differential Transform Method (RDTM). We examine this method to obtain approximate numerical solutions for two different types of systems of nonlinear partial differential equations, such as the two- component KdV evolutionary system of order two and the Broer-Kaup (BK) system of equations. The theoretical analysis of the RDTM is investigated for these systems of equations and is calculated in the form of power series with easily computable terms. Illustrative examples will be presented to support the proposed analysis.
Keywords: reduced differential transform method (RDTM); KdV evolutionary system; Broer-Kaup (BK) equations reduced differential transform method (RDTM); KdV evolutionary system; Broer-Kaup (BK) equations
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Rawashdeh, M. Approximate Solutions for Coupled Systems of Nonlinear PDEs Using the Reduced Differential Transform Method. Math. Comput. Appl. 2014, 19, 161-171.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top